Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 196, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 13, 2012, 7:12 PM CDT for Dallas County, Texas. It was in force for 63 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 7:12 PM CDT (00:12 UTC)
- Expired
- Jun 13, 2012, 8:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:20 PM CDT | HAIL 1.75 | Grand Prairie, TX | I30 @ BELT LINE |
| Jun 13, 7:20 PM CDT | HAIL 3 | Grand Prairie, TX | WINDS ESTIMATED AT 55MPH. HEAVY RAIN. INTERSECTION OF CARRIER BLVD AND JEFFERSON. |
| Jun 13, 7:26 PM CDT | HAIL 2.5 | Irving, TX | |
| Jun 13, 7:36 PM CDT | HAIL 1.75 | 5 E Dallas, TX | BROKEN CAR WINDOWS AND HEAVY TREE DAMAGE IN LAKEWOOD |
| Jun 13, 7:36 PM CDT | HAIL 2.75 | 5 E Dallas, TX | BROKEN CAR WINDOWS AND HEAVY TREE DAMAGE IN LAKEWOOD |
| Jun 13, 7:40 PM CDT | HAIL 2.75 | Grand Prairie, TX | LOCKHEED MARTIN FIRE CONTROL FACILITY ON MARSHALL DRIVE. |
| Jun 13, 7:47 PM CDT | HAIL 1.75 | Grand Prairie, TX | |
| Jun 13, 7:47 PM CDT | HAIL 2.75 | Dallas, TX | REPORTED AT NORTHPARK MALL. |
| Jun 13, 7:47 PM CDT | HAIL 3 | 2 S Grand Prairie, TX | BELT LINE RD @ WARRIOR |
| Jun 13, 7:52 PM CDT | HAIL 2.75 | Grand Prairie, TX | INTERSECTION OF I-20 AND ROBINSON RD. WINDSHIELDS BROKEN. LOWERING OF CLOUD BASE AND APRNT SLIGHT ROTATION. |
| Jun 13, 7:53 PM CDT | HAIL 1.75 | Cedar Hill, TX | AT JOE POOL LAKE. |
| Jun 13, 8:08 PM CDT | HAIL 2 | Duncanville, TX | 2-INCH HAIL IN DUNCANVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2223 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1431 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
756
WUUS54 KFWD 140012
SVRFWD
TXC113-140115-
/O.NEW.KFWD.SV.W.0196.120614T0012Z-120614T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED JUN 13 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 709 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 2
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 65 MPH. ONE STORM WAS LOCATED NEAR
HUTCHINS. THE OTHER WAS LOCATED NEAR IRVING. BOTH ARE MOVING
SOUTH AT 15 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
HUTCHINS...SEAGOVILLE DUNCANVILLE AND IRVING AROUND 715 PM...
CEDAR HILL STATE PARK AROUND 720 PM...
WILMER...LANCASTER...DESOTO AND CEDAR HILL AROUND 730 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3277 9652 3255 9653 3256 9704 3283 9704
3289 9703
TIME...MOT...LOC 0009Z 356DEG 11KT 3267 9669
$$2 follow-up statements
743 WWUS54 KFWD 140043 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 743 PM CDT WED JUN 13 2012 TXC113-140115- /O.CON.KFWD.SV.W.0196.000000T0000Z-120614T0115Z/ DALLAS TX- 743 PM CDT WED JUN 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN DALLAS COUNTY... AT 743 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR GRAND PRAIRIE...MOVING SOUTH AT 15 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING VERY LARGE HAIL! THE SEVERE THUNDERSTORM WILL BE NEAR... DUNCANVILLE AND HUTCHINS AROUND 805 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3276 9668 3255 9653 3256 9704 3280 9704 TIME...MOT...LOC 0043Z 358DEG 12KT 3271 9700 $$ DUNN
717 WWUS54 KFWD 140050 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 750 PM CDT WED JUN 13 2012 TXC113-140115- /O.CON.KFWD.SV.W.0196.000000T0000Z-120614T0115Z/ DALLAS TX- 750 PM CDT WED JUN 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN DALLAS COUNTY... AT 749 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR GRAND PRAIRIE...MOVING SOUTH AT 15 MPH. HAIL OF 3 INCHES IN DIAMETER WAS REPORTED IN GRAND PRAIRIE! SEEK SHELTER NOW! THE SEVERE THUNDERSTORM WILL BE NEAR... DUNCANVILLE AND HUTCHINS AROUND 800 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3276 9668 3255 9653 3256 9704 3280 9704 TIME...MOT...LOC 0049Z 357DEG 12KT 3268 9699 $$ DUNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:04 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 13, 7:04 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 704 PM CDT WED JUN 13 2012 .AVIATION... /00Z TAFS/ CONCERNS...ONGOING SEVERE THUNDERSTORMS...STRATUS POTENTIAL. EAST-WEST BOUNDARY DRAPED ACROSS THE METROPLEX. MOISTURE POOLING ENHANCED INSTABILITY AT THE HEAT OF THE DAY. WITH LITTLE INHIBITION...CONVERGENCE WAS JUST ENOUGH TO INITIATE SEVERE STORMS IN VICINITY OF KDFW AND KDAL. AIRPORT WEATHER WARNING FOR DFW ADDRESSES SEVERE STORM WHICH IMPACTED THE TERMINAL COMPLEX... CONTINUES THROUGH 730 PM FOR LIGHTNING. MID-LEVEL SHORTWAVE IS MOVING EAST OF THE AREA...AND THE ONSET OF SUBSIDENCE SHOULD COINCIDE WITH NIGHTFALL...BRINGING AN END TO THE ACTIVITY. CONVECTION IS UNLIKELY TO DISRUPT LLJ DEVELOPMENT...AND STRATUS INTRUSION LATE TONIGHT...BUT WILL REASSESS WITH 03Z AND 06Z ISSUANCES. 25 && .UPDATE... CONVECTIVE OUTFLOW BOUNDARY RESIDES ACROSS THE NORTHERN PORTION OF THE METROPLEX THIS EVENING BEHIND COMPLEX OF RAIN/STORMS THAT HAS MOVED INTO THE ARKLATEX. CONVERGENCE ALONG THIS BOUNDARY HAS INTENSIFIED OVER THE LAST HOUR AND ONE THUNDERSTORM HAS DEVELOPED JUST WEST OF PLANO. LOCALLY RUN CONVECTIVE PARAMETERS INDICATES AN AXIS OF MODERATE INSTABILITY RIGHT UP INTO THE METROPLEX WITH LITTLE INHIBITION. THERE APPEARS TO BE LITTLE LARGE SCALE SUBSIDENCE IN THE WAKE OF THE EARLIER COMPLEX OF RAIN/STORMS BASED ON THE CU FIELD EXTENDING WELL BACK INTO NORTHWEST TEXAS. HIGH RESOLUTION GUIDANCE CONTINUES TO SUGGEST SOME DEVELOPMENT THROUGH LATE EVENING ACROSS THIS PART OF NORTH TEXAS SO WILL UP POPS A BIT THROUGH THE LATE EVENING HOURS. WILL ALSO HAVE TO WATCH THE CONVECTION ACROSS WEST TEXAS AS THIS SAME GUIDANCE INDICATES THE POTENTIAL FOR IT TO MOVE INTO THE WESTERN COUNTIES. WILL WATCH THIS OVER THE NEXT FEW HOURS AND ADJUST POPS OUT WEST IF IT APPEARS THAT IT WILL MAKE IT IN. DUNN && .PREV DISCUSSION... /ISSUED 325 PM CDT WED JUN 13 2012/ MCV CONTINUES TO MOVE EAST ALONG THE RED RIVER VALLEY THIS AFTERNOON. EXPECT THE REMAINING SHOWER ACTIVITY OVER THE NORTHEAST CWA TO CONTINUE UNTIL ABOUT 6 PM...THEN IT SHOULD MOVE EAST OF THE CWA. WE FEEL THE GFS PRECIPITATION OUTPUT WAS OVERDONE FOR TONIGHT AND THURSDAY WHEN COMPARED TO THE WRF...NAM...EC AND CANADIAN....THUS WE RELIED ON THE THESE MODEL SOLUTIONS AND OTHER HIGH RESOLUTION WRF REFLECTIVITY OUTPUT. SO WE WILL MAINTAIN ISOLATED CHANCES OVER THE NORTHEAST CWA THIS EVENING...THEN A SLIGHT CHANCE OVER THE NORTHEAST AND FAR EAST- CENTRAL COUNTIES LATE TONIGHT WHERE NOCTURNAL DEVELOPMENT IS POSSIBLE IF THE MCV TURNS MORE SOUTHEAST INTO EAST TEXAS PER SEVERAL MODEL SOLUTIONS. ALSO LATE TONIGHT...THERE IS A SLIGHT CHANCE THAT ANOTHER DYING MCS OVER WEST OKLAHOMA COULD PUSH SOME CONVECTION DOWN INTO THE WESTERN RED RIVER VALLEY. WILL MAINTAIN SOME LOW CHANCE POPS ALONG THE RED RIVER VALLEY COUNTIES AND NORTHEAST COUNTIES ON THURSDAY DUE TO THE POTENTIAL FOR AN OUTFLOW BOUNDARY NEAR THE RED RIVER AND LINGERING VORTICITY OVER EAST TEXAS. FOR THE REST OF THE FORECAST PERIOD...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...A LATE SEASON CUT OFF UPPER LOW DEVELOPS OVER SOUTHERN CALIFORNIA AND THEN RETROGRADES WESTWARD WHILE UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS AND MERGES WITH A PACIFIC RIDGE REPLACES THE RETROGRADING UPPER LOW. BY EARLY NEXT WEEK...THE UPPER HIGH WILL SLIDE WESTWARD AND LEAVE NORTH TEXAS UNDER WEAK LOW PRESSURE ALOFT THE REST OF NEXT WEEK. LONG RANGE MODELS OF THE PAST SEVERAL RUNS ARE INDICATING A TROPICAL SYSTEM DEVELOPING NEAR YUCATAN ON WEDNESDAY THAT MOVES NORTHWARD TOWARD THE TEXAS OR LOUISIANA COAST BY NEXT WEEKEND. TEMPERATURES WILL BE NEAR NORMAL THE NEXT FEW DAYS...THEN SLIGHTLY WARMER NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 92 74 92 73 / 20 5 5 5 5 WACO, TX 73 93 73 93 72 / 10 5 5 5 5 PARIS, TX 69 90 70 90 69 / 30 20 5 5 5 DENTON, TX 72 91 73 91 72 / 20 5 5 5 5 MCKINNEY, TX 71 91 72 91 71 / 30 5 5 5 5 DALLAS, TX 74 92 74 92 73 / 20 5 5 5 5 TERRELL, TX 71 91 73 92 71 / 20 5 5 5 5 CORSICANA, TX 72 92 73 92 72 / 10 5 5 5 5 TEMPLE, TX 74 93 73 93 71 / 10 5 5 5 5 MINERAL WELLS, TX 73 92 71 92 70 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/91
Hazardous weather outlook, Jun 13, 6:02 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 602 PM CDT WED JUN 13 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 602 PM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF A LINE FROM BOWIE TO FORT WORTH TO CANTON THROUGH LATE THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY ALONG THE IMMEDIATE RED RIVER VALLEY INTO FAR EASTERN NORTH TEXAS. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH LATE EVENING ACROSS THE NORTHERN HALF OF NORTH TEXAS. DUNN
In the hours before
Local storm report, Jun 13, 6:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL GRAPEVINE 32.93N 97.08W
06/13/2012 E1.25 INCH TARRANT TX AMATEUR RADIO
HWY 114 @ HWY 121Local storm report, Jun 13, 6:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL DALLAS 32.77N 96.78W
06/13/2012 E1.75 INCH DALLAS TX PUBLIC
GOLFBALL HAIL IN UPTOWN DALLASLocal storm report, Jun 13, 6:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 4 NE DALLAS 32.81N 96.73W
06/13/2012 E1.50 INCH DALLAS TX AMATEUR RADIO
E OF WHITE ROCK LAKELocal storm report, Jun 13, 6:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL UNIVERSITY PARK 32.87N 96.77W
06/13/2012 E2.00 INCH DALLAS TX EMERGENCY MNGR
DAMAGE AT NORTHPARK CENTER DUE TO HAIL. SKYLIGHTS WERE
BROKEN.Local storm report, Jun 13, 6:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 4 E DAALLLAS 32.77N 96.71W
06/13/2012 E1.75 INCH DALLAS TX AMATEUR RADIO
I30 @ JIM MILLER RDLocal storm report, Jun 13, 7:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL GRAND PRAIRIE 32.75N 96.98W
06/13/2012 E1.50 INCH DALLAS TX TRAINED SPOTTER
HWY 161 @ SHADY GROVE, ROTATING WALL CLOUD NEARBYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Jun 13, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 61 min |
| Jun 13, 7:47 PM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Jun 13, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 50 min |
| Jun 13, 8:09 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 66 min |
| Jun 13, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 53 min |
| Jun 13, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall | 39 min |
| Jun 14, 4:08 AM CDT | Special Weather Statement | FWD | Delta | 37 min |
| Jun 14, 5:04 AM CDT | Areal Flood Advisory | FWD | Lamar | 86 min |
| Jun 14, 5:58 AM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Jun 14, 7:47 AM CDT | Areal Flood Warning | FWD | Delta, Lamar | 2 hr |
| Jun 14, 8:00 AM CDT | Special Weather Statement | FWD | Hopkins | 30 min |
| Jun 14, 8:06 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 54 min |
| Jun 14, 8:47 AM CDT | Special Weather Statement | FWD | Hunt | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.